Alert archive / Minnesota / Beach Hazards Statements in 2017
Beach Hazards Statement 27, NWS Duluth, MN
NWS Duluth, MN issued this beach hazards statement at Sep 22, 2017, 10:02 AM CDT for Douglas County, Wisconsin; Carlton County, Saint Louis County, Minnesota. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2017, 10:02 AM CDT (15:02 UTC)
- Expired
- Sep 22, 2017, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Duluth, MN
Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 11 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 3.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1722 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
647 WHUS43 KDLH 221502 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1002 AM CDT FRI SEP 22 2017 MNZ037-WIZ001-230100- /O.NEW.KDLH.BH.S.0027.170922T1502Z-170923T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- 1002 AM CDT FRI SEP 22 2017 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS, WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * LOCATION...PARK POINT BEACH * DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP CURRENTS. * HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS... NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND NEAR RIVER MOUTHS. FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT WWW.WEATHER.GOV/DULUTH && $$
1 follow-up statement
408 WHUS43 KDLH 230101 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 801 PM CDT FRI SEP 22 2017 MNZ037-WIZ001-230215- /O.EXP.KDLH.BH.S.0027.000000T0000Z-170923T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- 801 PM CDT FRI SEP 22 2017 ...BEACH HAZARDS STATEMENT HAS EXPIRED... THE BEACH HAZARDS STATEMENT THAT WAS IN EFFECT FOR THE BEACHES OF DULUTH AND SUPERIOR IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this beach hazards statement went out at Sep 22, 6:36 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 22, 6:36 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Duluth MN 636 AM CDT Fri Sep 22 2017 .SHORT TERM...(Today through Saturday) Issued at 234 AM CDT Fri Sep 22 2017 Surface low pressure was centered over western Nebraska early this morning with a quasi-stationary/cool front extending east then northeast into the Red River Valley. A warm front stretched from near Grand Forks eastward across the southern portions of the forecast area. The warm front will continue lifting northward and move into Ontario this morning. Meanwhile, the surface low will lift quickly northeast across South Dakota and into northwest Minnesota by this evening. Thunderstorms ongoing across Minnesota, Ontario, and South Dakota seem to be aided by a strong south to southwesterly LLJ. Latest RAP guidance suggests the winds aloft will begin to weaken over the next few hours. The HRRR agrees with this solution. If the short-range guidance pans out, storms in our forecast area may be near their peak intensity. The next few hours will be quite telling. Many of the other high res models, including the NCAR ensemble show the South Dakota convection congealing into an eastward propagating MCS, moving across our southern CWA later this morning. GOES-16 water vapor imagery supports the analysis of the RAP and HRRR with the location and strength of the LLJ, but the trend of the last hour has been for veering winds without much decrease in intensity. Given the satellite data and the broad consensus toward continued storm activity, have leaned more toward the latter solutions and kept POPs high across my south through late morning. The other big story will be the very warm temperatures today and Saturday. With strong warm air advection aloft and efficient mixing, near-record highs are forecast for most of the Northland today, with northwest Wisconsin seeing the warmest temperatures. Highs are forecast in the low to middle 70s along the International Border to near 90 degrees across central and east- central Minnesota and northwest Wisconsin. Maximum heat index values will be near 100 degrees, as well. Another round of thunderstorms is expected tonight, some may be strong or severe. Rain chances continue across the northern CWA Saturday with partly to mostly sunny skies farther south. Temperatures will be warm once again over east-central Minnesota and northwest Wisconsin. Cooler temperatures and mainly cloudy skies are likely for the remainder of the Northland. .LONG TERM...(Saturday night through Thursday) Issued at 234 AM CDT Fri Sep 22 2017 The deep upper level trough over the western CONUS/Canada will only make slow progress toward the east through Monday. A frontal boundary over the Northland will also only move slowly as a result of the southerly flow aloft. High PWAT values, around 1.5 inches, which is quite high for this time of year, will remain in place across much of the region through Tuesday. There will be a high chance for showers and storms across much of northern Minnesota Saturday night into Sunday night. Due to the moisture present, frontal boundary, and shortwaves in southerly flow aloft, heavy rain, possibly leading to some flooding, will be a threat over parts of northern Minnesota. Highs Sunday will be warmest over northwest Wisconsin where shower/storm coverage will be lowest. Highs there will be in the upper seventies to lower eighties. Highs will be in the sixties over far north and west areas of the Northland where cloud cover and storm/shower coverage will be greatest. The upper trough will make some eastward progress later Monday into Tuesday and a surface low will lift north and the front will finally make it to our eastern zones or pass just east of there. More showers and storms will occur Monday through Tuesday with higher chances across northern Wisconsin as well. Storm total rainfall today through Tuesday will be from 1 to 4 inches with the higher amounts most likely over central Minnesota into the far northeast. There will likely be some locally higher amounts due to thunderstorms repeatedly affecting the same areas. The chance for showers/storms will end for most areas by Wednesday and temperatures will continue to cool with highs in the mid fifties to around sixty. There will be mainly low chances for showers Thursday and Friday with cooler temperatures continuing. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 636 AM CDT Fri Sep 22 2017 An area of strong thunderstorms continues to move north and east across portions of northern Minnesota into far northwest Wisconsin. This activity will continue to move north and east through the morning but is expected to weaken by late morning. IFR/MVFR conditions will occur under the stronger storms. Conditions will then improve to VFR for most areas. Far northern Minnesota, including the KINL TAF, will have a better chance at seeing MVFR ceilings today. An area of low pressure and frontal boundary will make slow progress into Minnesota this afternoon and tonight. A low level jet will again form late this afternoon/early evening and the front, low, and jet will all combine to form new showers/storms. We were not as confident in how widespread the storms will be this afternoon and evening and went with mostly VCTS wording in the TAFs for now. As the day progresses, timing and coverage will be refined. More fog will be possible tonight. && .PRELIMINARY POINT TEMPS/POPS... DLH 80 67 78 60 / 50 40 40 60 INL 72 60 63 52 / 60 70 40 70 BRD 86 65 73 60 / 60 40 60 80 HYR 89 68 85 65 / 60 30 30 40 ASX 89 69 85 62 / 60 30 20 40 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...Huyck LONG TERM...Melde AVIATION...Melde
Hazardous weather outlook, Sep 22, 3:30 AM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 330 AM CDT Fri Sep 22 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-231030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 330 AM CDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Strong thunderstorms will continue this morning. Large hail, damaging wind gusts, frequent cloud-to-ground lightning, and heavy rainfall are expected. Another round of strong to severe thunderstorms is expected tonight. The strongest storms are expected over north-central Minnesota. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will likely be on-going Saturday morning. A few storms may remain strong early in the day. Storms are forecast to redevelop during the afternoon and continue through Saturday night. Some storms may be strong to severe once again. Heavy rainfall is possible over much of the Northland and may lead to localized flooding. Thunderstorms will continue to be possible through Monday night. The risk for severe storms is low but there will continue to be a chance for heavy rainfall, especially over central into northeast Minnesota into extreme northwest Wisconsin. .SPOTTER INFORMATION STATEMENT... SKYWARN Spotters may be needed early this morning and again tonight. Everyone is encouraged to report hail of any size, rainfall amounts, wind damage, or flooding to the National Weather Service. LSZ121-140>148-231030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 330 AM CDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of the nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms will be possible, some could be strong today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will continue to be possible Saturday night into Monday night. The risk for severe storms is low. Melde/Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Sep 22, 9:38 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Duluth MN
938 AM CDT FRI SEP 22 2017
MNZ020-221515-
Southern Lake/North Shore-
938 AM CDT FRI SEP 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LAKE COUNTY...
At 938 AM CDT, a strong thunderstorm was near Two Harbors, or 19
miles southwest of Split Rock Lighthouse State Park, moving northeast
at 55 mph.
Wind gusts up to 50 mph, half-inch hail, and occasional cloud to
ground lightning can be expected with this storm.
This storm will be near...
Castle Danger around 955 AM CDT.
Split Rock Lighthouse State Park around 1000 AM CDT.
Beaver Bay around 1005 AM CDT.
Silver Bay around 1010 AM CDT.
Other locations impacted by this storm include Tettegouche State
Park, Gooseberry Falls State Park, and Alger.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4725 9121 4710 9143 4707 9153 4700 9160
4692 9180 4706 9191 4714 9181 4741 9124
4731 9116
TIME...MOT...LOC 1438Z 238DEG 48KT 4704 9177
JTSLocal storm report, Sep 22, 9:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HAIL 10 ENE LITTLE ROUND LAK 46.04N 91.20W
09/22/2017 M0.75 INCH SAWYER WI TRAINED SPOTTER
&&
KCSpecial weather statement, Sep 22, 9:50 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Duluth MN
950 AM CDT FRI SEP 22 2017
WIZ003-004-221515-
Iron-Ashland-
950 AM CDT FRI SEP 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN IRON AND SOUTHERN
ASHLAND COUNTIES...
At 950 AM CDT, a strong thunderstorm was near Mellen, or 29 miles
west of Ironwood, moving northeast at 35 mph.
Wind gusts up to 40 mph, half-inch hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
This storm will be near...
Mellen around 955 AM CDT.
Saxon, Gurney and Upson around 1015 AM CDT.
Other locations impacted by this storm include Morse, High Bridge,
Cedar, Birch Hill, Island Lake Iron County, and Copper Falls State
Park.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4613 9082 4634 9093 4643 9092 4656 9046
4623 9027
TIME...MOT...LOC 1450Z 242DEG 29KT 4632 9074
G2Local storm report, Sep 22, 9:53 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
953 AM CDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HAIL 4 WSW NORTHWOODS BEACH 45.89N 91.48W
09/22/2017 M1.25 INCH SAWYER WI PUBLIC
THE LARGEST HAILSTONES WERE HALF DOLLAR
SIZED.
&&
WL/KCSpecial weather statement, Sep 22, 9:54 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
954 AM CDT FRI SEP 22 2017
WIZ002>004-221530-
Bayfield-Iron-Ashland-
954 AM CDT FRI SEP 22 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BAYFIELD...
NORTHWESTERN IRON AND NORTHWESTERN ASHLAND COUNTIES...
At 954 AM CDT, an area of strong thunderstorms was near Ino, moving
northeast at 55 mph.
Wind gusts up to 50 mph, half-inch hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
These storms will be near...
Barksdale around 1005 AM CDT.
Ashland and Washburn around 1010 AM CDT.
Bayfield, La Pointe and Odanah around 1015 AM CDT.
Madeline Island around 1025 AM CDT.
Other locations impacted by these storms include Big Bay State Park,
Mason, New Odanah, Moquah, Franks Field, Birch Hill, Grand View, and
Apostle Islands National Lake Shore.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
If you are on any area lakes, get off the water and seek shelter
inside a sturdy building or a hard-topped vehicle. Remember,
lightning can strike 10 miles away from a thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning.
LAT...LON 4626 9122 4663 9126 4690 9069 4680 9059
4680 9061 4676 9063 4675 9069 4673 9072
4662 9053 4661 9044 4656 9044
TIME...MOT...LOC 1454Z 238DEG 49KT 4659 9110
JTSSpecial weather statement, Sep 22, 10:01 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Duluth MN
1001 AM CDT FRI SEP 22 2017
WIZ008-221515-
Sawyer-
1001 AM CDT FRI SEP 22 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SAWYER COUNTY...
At 1001 AM CDT, a strong thunderstorm was near Radisson, or 9 miles
south of Chippewa Flowage, moving east at 45 mph.
Wind gusts up to 40 mph, dime-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
This storm will be near...
Winter around 1010 AM CDT.
Other locations impacted by this storm include Reserve, Blaisdell
Lake, Loretta, Ojibwa, and Chief Lake.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4588 9138 4598 9092 4598 9089 4577 9079
4571 9135
TIME...MOT...LOC 1501Z 255DEG 41KT 4581 9113
G2The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 5:44 AM CDT | Severe Thunderstorm Warning | DLH | Burnett | 31 min |
| Sep 22, 6:04 AM CDT | Special Weather Statement | DLH | Burnett | 26 min |
| Sep 22, 6:19 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 41 min |
| Sep 22, 6:41 AM CDT | Severe Thunderstorm Warning | DLH | Douglas | 34 min |
| Sep 22, 7:05 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 25 min |
| Sep 22, 7:25 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 50 min |
| Sep 22, 7:29 AM CDT | Special Weather Statement | DLH | Douglas | 16 min |
| Sep 22, 8:26 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 49 min |
| Sep 22, 8:33 AM CDT | Special Weather Statement | DLH | Douglas | 27 min |
| Sep 22, 8:48 AM CDT | Special Weather Statement | DLH | Sawyer | 27 min |
| Sep 22, 8:50 AM CDT | Special Weather Statement | DLH | Douglas | 10 min |
| Sep 22, 8:55 AM CDT | Special Weather Statement | DLH | Washburn | 20 min |
| Sep 22, 9:06 AM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| Sep 22, 9:12 AM CDT | Special Weather Statement | DLH | Douglas | 33 min |
| Sep 22, 9:12 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 48 min |
| Sep 22, 9:19 AM CDT | Special Weather Statement | DLH | Douglas | 11 min |
| Sep 22, 9:22 AM CDT | Special Weather Statement | DLH | Washburn | 8 min |
| Sep 22, 9:28 AM CDT | Special Weather Statement | DLH | Burnett | 32 min |
| Sep 22, 9:30 AM CDT | Special Weather Statement | DLH | Bayfield | 30 min |
| Sep 22, 9:31 AM CDT | Special Weather Statement | DLH | Washburn | 14 min |
| Sep 22, 9:36 AM CDT | Special Weather Statement | DLH | Washburn | 24 min |
| Sep 22, 9:50 AM CDT | Special Weather Statement | DLH | Ashland | 25 min |
| Sep 22, 9:53 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer, Washburn | 52 min |
| Sep 22, 9:54 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 36 min |
| Sep 22, 10:01 AM CDT | Special Weather Statement | DLH | Sawyer | 14 min |
| Sep 22, 10:10 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 35 min |
| Sep 22, 10:14 AM CDT | Special Weather Statement | DLH | Sawyer | 16 min |
| Sep 22, 10:23 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 52 min |
| Sep 22, 10:27 AM CDT | Special Weather Statement | DLH | Price | 33 min |
| Sep 22, 10:30 AM CDT | Special Weather Statement | DLH | Washburn | 15 min |
| Sep 22, 10:45 AM CDT | Special Weather Statement | DLH | Sawyer | 30 min |
| Sep 22, 10:57 AM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 63 min |
| Sep 22, 11:01 AM CDT | Special Weather Statement | DLH | Iron | 14 min |
| Sep 22, 11:13 AM CDT | Special Weather Statement | DLH | Iron | 17 min |
| Sep 22, 11:14 AM CDT | Special Weather Statement | DLH | Sawyer | 31 min |
| Sep 22, 11:33 AM CDT | Special Weather Statement | DLH | Douglas | 27 min |
| Sep 22, 11:44 AM CDT | Special Weather Statement | DLH | Sawyer | 31 min |
| Sep 22, 11:54 AM CDT | Special Weather Statement | DLH | Price | 21 min |
| Sep 22, 11:58 AM CDT | Special Weather Statement | DLH | Douglas | 17 min |
| Sep 22, 12:13 PM CDT | Special Weather Statement | DLH | Bayfield | 32 min |
| Sep 22, 12:14 PM CDT | Special Weather Statement | DLH | Price | 31 min |
| Sep 22, 12:16 PM CDT | Special Weather Statement | DLH | Sawyer | 29 min |
| Sep 22, 12:42 PM CDT | Special Weather Statement | DLH | Price | 48 min |
| Sep 22, 12:54 PM CDT | Special Weather Statement | DLH | Douglas | 36 min |
| Sep 22, 1:36 PM CDT | Special Weather Statement | DLH | Bayfield | 9 min |
| Sep 22, 1:47 PM CDT | Special Weather Statement | DLH | Bayfield | 28 min |
| Sep 22, 2:24 PM CDT | Special Weather Statement | DLH | Ashland | 21 min |
| Sep 21, 11:02 PM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Sep 21, 11:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Sep 22, 12:17 AM CDT | Special Weather Statement | DLH | 28 min | |
| Sep 22, 12:28 AM CDT | Special Weather Statement | DLH | Cook | 32 min |
| Sep 22, 12:33 AM CDT | Special Weather Statement | DLH | Kanabec | 27 min |
| Sep 22, 12:35 AM CDT | Special Weather Statement | DLH | Crow Wing | 25 min |
| Sep 22, 1:01 AM CDT | Special Weather Statement | DLH | 29 min | |
| Sep 22, 1:02 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 1:11 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Sep 22, 1:25 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton | 26 min |
| Sep 22, 1:31 AM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Sep 22, 1:33 AM CDT | Special Weather Statement | DLH | 27 min | |
| Sep 22, 1:52 AM CDT | Special Weather Statement | DLH | Carlton | 38 min |
| Sep 22, 2:04 AM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Sep 22, 2:07 AM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Sep 22, 2:31 AM CDT | Special Weather Statement | DLH | Aitkin | 29 min |
| Sep 22, 2:32 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 2:45 AM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Sep 22, 3:02 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 16 min |
| Sep 22, 3:05 AM CDT | Special Weather Statement | DLH | Aitkin | 25 min |
| Sep 22, 3:17 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 28 min |
| Sep 22, 3:20 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 25 min |
| Sep 22, 3:40 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Sep 22, 3:44 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 17 min |
| Sep 22, 4:12 AM CDT | Special Weather Statement | DLH | Crow Wing | 33 min |
| Sep 22, 4:22 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Sep 22, 4:25 AM CDT | Severe Thunderstorm Warning | DLH | Cass | 35 min |
| Sep 22, 4:32 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 28 min |
| Sep 22, 4:48 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 42 min |
| Sep 22, 5:25 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 50 min |
| Sep 22, 5:26 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Pine, Saint Louis | 49 min |
| Sep 22, 5:29 AM CDT | Severe Thunderstorm Warning | DLH | Crow Wing | 13 min |
| Sep 22, 5:33 AM CDT | Special Weather Statement | DLH | Pine | 12 min |
Nearby
Beach Hazards Statements in Minnesota, 2017Beach Hazards Statements in Wisconsin, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.